# SDR AALA201807059022

- Difficulty date: July 1, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 8,830 hours, 3,348 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FORWARD GIRT BAR ON 1L DOOR WAS UNATTACHED. REPLACED GIRT BAR PER AMM 25-62-44. OPERATIONS CHECK OK.
